Integral representations of periodic and cyclic fractional stable motions
Taqqu, Murad S.
MetadataShow full item record
First author draft
Citation (published version)Vladas Pipiras, Murad S Taqqu. 2007. "Integral representations of periodic and cyclic fractional stable motions." ELECTRONIC JOURNAL OF PROBABILITY, Volume 12, pp. 181 - 206 (26). https://doi.org/10.1214/EJP.v12-395
Stable non-Gaussian self-similar mixed moving averages can be decomposed into several components. Two of these are the periodic and cyclic fractional stable motions which are the subject of this study. We focus on the structure of their integral representations and show that the periodic fractional stable motions have, in fact, a canonical representation. We study several examples and discuss questions of uniqueness, namely how to determine whether two given integral representations of periodic or cyclic fractional stable motions give rise to the same process.